# SDR DALA2023103008876

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 89,622 hours, 40,134 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3241 - ATB - DUE TO ENG 1 BLEED STATUS FAULT AND ENG 2 BLEED STATUS FAULT ECAM MESSAGES. CORRECTIVE ACTION: REPLACED ZONE TEMP CONTROLLER (8HK). OK FOR SERVICE. (5087115)
